# SDR A6WA201441212

- Difficulty date: January 23, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N439A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 26,652 hours, 26,509 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Bracket
- Part number: 601R103713
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STUB FAIRING FWD ATTACH BRACKET TO WING IS WORN.  REMOVED DAMAGED BRACKET & REPLACED WITH SERVICEABLE BRACKET PN 601R10371-3.
